# SDR ASAA2016032817991

- Difficulty date: March 28, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,278 hours, 9,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR FOUND SMALL HOLE APPROX 1 INCH BY 1/2 INCH.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW DWG 453A1610 REV-.
